# SDR CALA2021051200642

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 2,951 hours, 1,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 ANTI ICE LIGHT ON CREW ADVISED;STATUS MSG "BLEED DE-ICE SENSOR L" REF AMM 36-11-05, ACCOMPLISHED REMOVAL AND REPLACEMENT OF INTERMEDIATE MANIFOLD PRESSURE (P1) SENSOR.    REF AMM 36-00-00ACCOMPLISHED GROUND TEST, PASSED.  TEST RESULT IN ATTACHED PHOTO.  MAINT LIGHT IS OUT.
